University Links: Home Page | Site Map
Covenant University Repository


Okagbue, H. I. and Adamu, M. O. and Opanuga, A. A. and Oguntunde, P.E. (2016) BOUNDARY PROPERTIES OF BOUNDED INTERVAL SUPPORT PROBABILITY DISTRIBUTIONS. Far East Journal of Mathematical Sciences, 99 (9). pp. 1309-1323.

[img] PDF
Download (89kB)


This paper explores the properties of probability distributions as the random variables that defined those distributions approaching their bounded interval support. The models under study are: Kumaraswamy, Kumaraswamy Kumaraswamy, Kumaraswamy with beta and Kumaraswamy with beta distributions. The behavior of the probability density function of the random variables differs greatly at both the lower and the upper boundary points of the support. The results displayed in this research are the same for all the aforementioned pdfs and their cumulative distribution functions, survival functions and hazard functions. The results agreed with some well-known results in the literature. The probability density function, cumulative distribution function, survival function and hazard function approximate to the different values at the boundary points as the support approaches the boundary points

Item Type: Article
Uncontrolled Keywords: beta distribution, bounded interval support, boundary points, Kumaraswamy distribution, probability distributions, random variables
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 16 Jun 2017 14:38
Last Modified: 16 Jun 2017 14:38

Actions (login required)

View Item View Item